# SDR NWAA093829988

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- Aircraft time: 89,828 hours, 83,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE IN THE APPROPRIATE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
